View Complete Reference

Goto, K and Kano, T (1985)

Uniform distribution of some special sequences

Proc. Japan Acad. Ser. A Math. Sci. 61(3), 83-86.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: INTRODUCTION: In this note we first consider some sufficient conditions that the sequence (f(pn))1 is uniformly distributed mod 1 where f(x) is a kind of log-type function, and next we prove that (log n!) is uniformly distributed mod 1. In fact we give an estimate for the discrepancy of each sequence


Bibtex:
Not available at this time.


Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory